|Lypodystrophy while on Viread, Kaletra and Rescriptor
Apr 29, 2004
35 yo male, positive for 12 years, current meds are Viread, Kaletra and Rescriptor. I have noticed that my stomach is bloated most of the time and have on-going diarrea. What is the risk of worsening lypodystrophy on this regimen?
Response from Dr. Moyle
The diarrhoea is most likely linked to kaletra so it may be worth loking at past resistance tests to see if you could switch to a PI less likely to cause this such as atazanavir or saquinavir. The rescriptor would boost both these drugs but I would still recommend using 100mg of ritonavir (QD with atazanavir, bd with saquinavir) to guarantee the right drug levels. Some PIs may also contribute to lipodystrophy but the ones I have mentioned may well be lower risk. Until the diarrhoea is sorted and the bloating resolved it is hard to know if your abdomen is enlarged due to gas or if there is some lipodystrophy component regards Graeme Moyle
BIOINBLUE - new filler
questions on clomid
- Sore On Penis After Touching Sperm Worried I Have HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
- Can You Get Genital Warts When Giving Oral Sex?
- Is Vaginal Thrush Contagious?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.